Please use this identifier to cite or link to this item:
Title: WAOA 2006 special issue of TOCS
Authors: Erlebach, T
Kaklamanis, C
First Published: Jul-2009
Citation: THEORY OF COMPUTING SYSTEMS, 2009, 45 (3), pp. 427-428
DOI Link: 10.1007/s00224-009-9189-3
ISSN: 1432-4350
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.